# SDR IPXA2021041468221

- Difficulty date: March 26, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CENTER CARGO COMPARTMENT LH SIDEWALL SUPPORT ANGLE IS CRACK AT STA.1681.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE IAW VT-SAA EA 011-5350-01-A9011 REV I/R AND UPS EO MD11-5350-79950-A (MINOR).
